RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 5, Pages 1132–1154 (Mi izv2355)  

This article is cited in 2 scientific papers (total in 2 papers)

Area theorems for functions analytic in a finitely connected domain

Yu. E. Alenitsyn


Abstract: In this paper we consider functions analytic in a given finitely connected domain apart from a finite number of singularities of possibly logarithmic type. We prove some area theorems which generalize to these functions certain known results, in particular Goluzin's area theorem on functions $p$-valent in a disc. We establish some integral criteria of when functions meromorphic in a given multiply-connected domain are univalent functions there and pairwise without common values.

Full text: PDF file (2061 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:5, 1129–1151

Bibliographic databases:

UDC: 517.5
MSC: Primary 30A36; Secondary 30A40, 30A86
Received: 10.01.1972

Citation: Yu. E. Alenitsyn, “Area theorems for functions analytic in a finitely connected domain”, Izv. Akad. Nauk SSSR Ser. Mat., 37:5 (1973), 1132–1154; Math. USSR-Izv., 7:5 (1973), 1129–1151

Citation in format AMSBIB
\Bibitem{Ale73}
\by Yu.~E.~Alenitsyn
\paper Area theorems for functions analytic in a~finitely connected domain
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 5
\pages 1132--1154
\mathnet{http://mi.mathnet.ru/izv2355}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=333137}
\zmath{https://zbmath.org/?q=an:0287.30017}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 5
\pages 1129--1151
\crossref{https://doi.org/10.1070/IM1973v007n05ABEH001998}


Linking options:
  • http://mi.mathnet.ru/eng/izv2355
  • http://mi.mathnet.ru/eng/izv/v37/i5/p1132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. E. Alenitsyn, “Some area theorems for analytic functions with a quasiconformal extension”, Math. USSR-Sb., 23:1 (1974), 110–121  mathnet  crossref  mathscinet  zmath
    2. Yu. E. Alenitsyn, “Extremal properties of mappings onto surfaces with parallel slits”, Math. USSR-Izv., 13:1 (1979), 1–8  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:210
    Full text:57
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019